# SDR TWAA9907808

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 12 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ON RT WING TOP SIDE OF NUMBER 12 LE SLAT, NEAR OTBD END, A REPAIR AT THE TE OF SLAT IS DELAMINATED.  INSTALLED A 6.5 IN BY 4.5 IN HOT BOND REPAIR PER SRM 51-70-10.
